# SDR USAA001949

- Difficulty date: October 25, 2000
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 40,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .25 INCH, FORWARD S/E DOOR SKIN LOWER HINGE RADIUS INTO DRAIN TABLE.  INSTALLED DOUBLER REPAIR AND ROUTED OUT DAMAGE PER SB 737-52-1096 AND EA 56696.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-52-1096](https://openairdocs.org/service-documents/boeing/sb-737-52-1096.md). Cited as "SB 737-52-1096"
